MathSciNet Relay Station
MathSciNet bibliographic data
MR1327362 20C30
Murphy, G. E. The representations of Hecke algebras of type $A_n$. J. Algebra 173 (1995), no. 1, 97–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement